# SDR CA021016025

- Difficulty date: October 7, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6
- Aircraft time: 23,949 hours
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: 3020807
- Condition: Cracked
- Location: Gas Generator
- Component: Gas Generator, Pwc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, CRACK FOUND ALONG WELDED SEAM.
